# SDR DALA1017509208

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 40,893 hours, 22,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT SEAT 3C WAS FOUND TO BE INOPERATIVE /DAMAGED.  MAINTENANCE REPAIRED A BROKEN WIRE UNDER THE TRACK COVER.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT  WAS RETURNED TO SERVICE (2010-D0900) (DLM90101964).
